信息与概率系 您当前位置:首页  师资队伍  信息与概率系
马春华
pictureEmail:
办公电话:
传真:
个人网站:http://222.30.48.141/~mach/
研究方向:
测度值过程,分枝移民过程
社会兼职:
发表文章及著作:

1. Alpha-CIR model with branching processes in sovereign interest rate modeling, To appear in Finance and Stochastics. (2017). (With Jiao Y., Scotti,S.) 

2. Least squares estimators for stochastic differential equations driven by small Levy noises, Stochastic Process. Appl. 127 (2017), 1475-1495. (With Long, H., Shimizu, Y.) 

3. Asymptotic properties of estimators in a stable Cox-Ingersoll-Ross model, Stochastic Process. Appl. 125 (2015), 3196-3233. (With Li Zenghu) 

4. The coalescent in peripatric metapopulations, J. Appl. Prob. 52 (2015), 538-557. (With Lambert, A.) 

5. On the hitting times of continuous-state branching processes with immigration, Stochastic Process. Appl. 124 (2014), 4182-4201. (With Duhalde, X., Foucart, C.)


南开大学 | 陈省身数学研究所 | 组合数学研究中心| 统计研究院
版权所有 南开大学数学科学学院 | 地址:天津市卫津路94号 | 邮编:300071| 电话:022-23504717